# SDR 2010FA0000720

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900000
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 261EF UPPER SKIN DELAMINATED. INSTALLED NEW FLOOR PANEL PN D5367175900000. PANEL IS LISTED AS PRIMARY STRUCTURE.
